MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0406-650-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was burned by the grounding pad, the burn was noticed when the pad was removed.This was a partial 3rd degree burn and a skin graft has been scheduled.The sales representative is trying to gather when this may take place.The procedure was completed successfully without any delays taking place.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Additional information: quality investigation complete.Corrected data: d9/h3.
 
Event or Problem Description

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16915037
Report Number3015967359-2023-01089
Device Sequence Number15041873
Product Code GEI
UDI-Device Identifier35060842920023
UDI-Public35060842920023
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
Report Date (Section F) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/12/2023
Device Age1 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer04/04/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown